# SDR SWAA2022021129165

- Difficulty date: March 6, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 31,665 hours, 18,570 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Elongated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 FLAP TRACK AFT FAIRING FASTENER HOLES #3; #8 - #10; #12; #14; #15; #19; #21 AND #22 FAILED INSPECTION AND REQUIRE REPAIR PER ACO # 7996-57 STEP 2.D. / #6 FLAP TRACK AFT FAIRING FASTENER HOLES #3; #8-#10; #12; #14; #15; #19; #21 AND #22 THAT FAILED INSPECTION AND REQUIRED REPAIR PER ACO# 7996-57 STEP 2.D WAS REPAIRED PER SWA # 1-757-15027 REV IR DATED 19-APR-2018 AND ATS ER # 18-02164 REV IR DATED 16-APR-2018
